Jump to content
Sign in to follow this  
nickyc

Coming Off Mirtazapine - Sleeping/weight

Recommended Posts

I've been on Mirtazapine (45mg) for over a year and in the last few months, I'm down to 7.5mg.

I've noticed that I'm finding it difficult to sleep. This occurred when I started dropping from 30mg. Does this inability to sleep phase out?

I have put on a lot of weight with this drug - and while I have lost some while coming down on my dose, I'm still carrying extra. Is it expected that this will naturally fall or would I have to work hard to shift it?

Share this post


Link to post
Share on other sites

Hi Nickyc,

As you are tapering off a medication you can expect the side effects you describe. As you wean off start to do as much physical activity as you can so you are tired for bedtime.

The same applies for weight , adjust your diet accordingly. See yourself as slim in the future as the attitude you have towards weight play a bigger part than diet believe it or not.

So Think Thin.

I hope you experience a happy tapering off completely

Best Wishes

Jim Bow

Share this post


Link to post
Share on other sites

I had to work the weight off thatI gained from a Mirtaz/ Effexor combo!

Boo :(

Was on the same combo and in the past the weight would naturally come off. Unfortunately it seems I'm going to have to work at it.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...